×

zbMATH — the first resource for mathematics

A min-max theorem using matroid separations. (English) Zbl 0954.05014
Bonin, Joseph E. (ed.) et al., Matroid theory. AMS-IMS-SIAM joint summer research conference on matroid theory, July 2-6, 1995, University of Washington, Seattle, WA, USA. Providence, RI: American Mathematical Society. Contemp. Math. 197, 333-342 (1996).
A min-max theorem concerning the branch-width of matroids is proved. The tools (submodular functions, tree labeling) also appear in the graph version of this result, due to Robertson and Seymour.
For the entire collection see [Zbl 0852.00021].

MSC:
05B35 Combinatorial aspects of matroids and geometric lattices
PDF BibTeX XML Cite